Fentanyl
Business

Fentanyl Withdrawal Rehab Center: The “Invisible” Drug & Overdose Signs

Fentanyl is a painkiller that doctors often prescribe as a part of a comprehensive strategy for pain management. Usually, doctors administer it to treat acute pain due to surgery or trauma and to treat chronic pain in cancer patients. 

 

What is it?

Chemically speaking, fentanyl is a completely synthetic opioid drug. It alleviates the feeling of pain by working directly on opioid receptors present in the central nervous system and blocking the transmission of pain signals sent by nerves. 

 

This is a prescription drug. Alas, it is manufactured and available illegally too. It has become one of the favorite compounds of drug addicts, especially after the pandemic, wherein this compound was easily and cheaply available. As per reports, the addiction hotline received numerous calls of an overdose of this drug during the pandemic.  

 

It’s a deadly drug

According to doctors, fentanyl is an ultra-potent drug, and therein lies its deadliness. 

  • 50 times more powerful than heroin
  • It is 100 times more powerful than morphine

 

This is deadly even in tiny amounts. A fentanyl overdose can be fatal. 

 

You can feel its effects rapidly after taking it. The effects generally last for a couple of hours. 

 

If you or somebody you know is a fentanyl addict and wishes to come out of this deadly addiction, please search “detox places near me” to find a treatment center near you.  

 

Beware of fentanyl! 

According to an article published on the website of the Centers for Disease Control and Prevention (CDC), fentanyl in powder form is usually mixed with other drugs like cocaine, methamphetamine, and heroin. Drugs laced with this compound are extremely deadly. Many people may even be unaware that their heroin or cocaine has fentanyl in it! 

 

In liquid form, it can be found in nasal sprays, candies, paper, or eye drops. 

 

As per CDC, street names for fentanyl in the drug world are: “Dance Fever,” “GoodFellas,” “Apache,” “Murder 8,” “Jackpot,” “Friend,” and “Tango & Cash.”

 

So, if anybody in your family or peer group is using these words in their chats or phone calls, please sit up and take notice. 

 

It is never too late to begin a recovery. Call Daylight Detox immediately.

 

Fentanyl is tasteless, so you can never know it’s in your drug! 

Another scary thing about fentanyl is that it is tasteless, odorless, and colorless. So, you cannot figure it out or easily distinguish it because it is mixed in your drug. Only fentanyl test strips can detect it. 

 

Signs of opioid overdose

According to CDC, the following are the signs of opioid overdose:

  • Limp body
  • Weak, slow, or no breathing
  • Clammy and/or cold skin
  • Discoloration on the skin, especially on nails and lips
  • Fainting 
  • Falling asleep
  • “Pinpoint” pupils (small and constricted pupils)
  • Gurgling or choking sounds

 

Recognizing the above signs can save a life. If you see somebody with the above signs, please call 911 immediately. This is an emergency. 

 

First, we must save the life of this person. Later, we can put them on a fentanyl withdrawal treatment for complete recovery. 

 

If you or anybody you know is battling fentanyl addiction, please visit www.daylightdetox.com. This is a reputable drug rehab center in Florida dedicated to giving addicts a safe, secure, and inspiring environment to detox and “de-addict” themselves for the rest of their lives. 

 

Sanket Goyal
the authorSanket Goyal